Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS Brownsville, TX

March 18, 2012

NWS Brownsville, TX issued this small craft advisory at Mar 18, 2012, 4:00 AM CDT. It took effect at Mar 18, 2012, 12:00 PM CDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2012, 4:00 AM CDT (09:00 UTC)
In effect from
Mar 18, 2012, 12:00 PM CDT
Expired
Mar 20, 2012, 7:00 PM CDT
In force
55 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

222 
WHUS74 KBRO 180900
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
400 AM CDT SUN MAR 18 2012

...INCREASING SOUTHEAST WINDS OVER THE LAGUNA MADRE...

.A LOW PRESSURE OVER NORTHERN MEXICO AND WESTERN TEXAS WILL
CONTINUE TO INTERACT WITH BROAD HIGH PRESSURE ACROSS THE GULF
PRODUCING MODERATELY STRONG WINDS OVER THE LAGUNA MADRE. WINDS TO
INCREASE BY OR SHORTLY AFTER NOON AND MAINTAIN WIND IN EXCESS OF
20 KNOTS MUCH OF THE LATER HALF OF THE DAY. 

GMZ130-132-135-181700-
/O.NEW.KBRO.SC.Y.0023.120318T1700Z-120319T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
400 AM CDT SUN MAR 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING. 

* WINDS AND BAY WATERS: SOUTHEAST WINDS 20 KNOTS GUSTS TO 25
  KNOTS. BAY WATERS BECOMING CHOPPY TO OCCASIONALLY ROUGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
8 follow-up statements
010 
WHUS74 KBRO 181620
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1120 AM CDT SUN MAR 18 2012

...INCREASING SOUTHEAST WINDS OVER THE LAGUNA MADRE...

.A LOW PRESSURE OVER NORTHERN MEXICO AND WESTERN TEXAS WILL
CONTINUE TO INTERACT WITH BROAD HIGH PRESSURE ACROSS THE GULF
PRODUCING MODERATELY STRONG WINDS OVER THE LAGUNA MADRE. WINDS TO
INCREASE BY AFTERNOON AND MAINTAIN WIND IN EXCESS OF 20 KNOTS
MUCH OF THE LATER HALF OF THE DAY.

GMZ130-132-135-190000-
/O.CON.KBRO.SC.Y.0023.120318T1700Z-120319T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1120 AM CDT SUN MAR 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND BAY WATERS: SOUTHEAST WINDS 20 KNOTS GUSTS TO 25 
  KNOTS. BAY WATERS BECOMING CHOPPY TO OCCASIONALLY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
839 
WHUS74 KBRO 182112 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
412 PM CDT SUN MAR 18 2012

...ADVERSE MARINE CONDITIONS EXPECTED THE NEXT FEW DAYS...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED AHEAD OF...AND BEHIND...
THE TUESDAY PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORIES ARE
LIKELY ALONG THE LOWER TEXAS COAST THROUGH THE MIDDLE OF THIS WEEK.

GMZ150-155-170-175-190515-
/O.EXB.KBRO.SC.Y.0023.120319T0000Z-120320T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
412 PM CDT SUN MAR 18 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT MONDAY FOR THE
GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL
MILES OFFSHORE. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED. 

* WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE STRONG
  WINDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-190000-
/O.CON.KBRO.SC.Y.0023.000000T0000Z-120319T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
412 PM CDT SUN MAR 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING FOR THE LAGUNA MADRE.

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED THROUGH THE
  EARLY EVENING. 

* BAY CONDITIONS: CHOPPY BAY WATERS ARE LIKELY IN RESPONSE TO THE
  STRONG WINDS FROM THE SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
095 
WHUS74 KBRO 190039 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
739 PM CDT SUN MAR 18 2012

...ADVERSE MARINE CONDITIONS EXPECTED THE NEXT FEW DAYS...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED AHEAD OF...AND BEHIND...
THE TUESDAY PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORIES ARE
LIKELY ALONG THE LOWER TEXAS COAST THROUGH THE MIDDLE OF THIS
WEEK.

GMZ150-155-170-175-190845-
/O.CON.KBRO.SC.Y.0023.000000T0000Z-120320T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
739 PM CDT SUN MAR 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY 
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE.

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 8 FEET ARE LIKELY IN RESPONSE TO THE 
  STRONG WINDS FROM THE SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
092 
WHUS74 KBRO 190858
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 AM CDT MON MAR 19 2012

...ADVERSE MARINE CONDITIONS ARE EXPECTED OVER THE NEXT FEW
DAYS...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED AHEAD OF...AND BEHIND...
THE TUESDAY PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORIES ARE
LIKELY ALONG THE LOWER TEXAS COAST THROUGH THE MIDDLE OF THIS
WEEK.

GMZ130-132-135-191700-
/O.NEW.KBRO.SI.Y.0026.120319T1700Z-120320T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
358 AM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM NOON TODAY TO
7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO
7 PM CDT THIS EVENING. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED...WITH
  OCCASIONAL GUSTS AROUND 30 KNOTS POSSIBLE. BAY WATERS WILL BE
  CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$

GMZ150-155-170-175-191700-
/O.EXT.KBRO.SC.Y.0023.000000T0000Z-120320T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
358 AM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY.

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS TODAY...WILL INCREASE TO
  20 TO 25 KNOTS BY TONIGHT.

* WAVES: SEAS OF 6 TO 8 FEET ARE LIKELY TODAY OUT TO 60 NAUTICAL
  MILES...INCREASING TO 8 TO 10 FEET BETWEEN 20 AND 60 NAUTICAL
  MILES OFFSHORE BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$

BUTTS
797 
WHUS74 KBRO 191737 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1237 PM CDT MON MAR 19 2012

...ADVERSE MARINE CONDITIONS ARE EXPECTED OVER THE NEXT FEW
DAYS...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED AHEAD OF...AND BEHIND...
THE TUESDAY PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORIES ARE
LIKELY ALONG THE LOWER TEXAS COAST THROUGH THE MIDDLE OF THIS
WEEK.

GMZ130-132-135-200000-
/O.CON.KBRO.SI.Y.0026.000000T0000Z-120320T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1237 PM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED...WITH
  OCCASIONAL GUSTS AROUND 30 KNOTS POSSIBLE. BAY WATERS WILL BE
  CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$

GMZ150-155-170-175-200100-
/O.CON.KBRO.SC.Y.0023.000000T0000Z-120320T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1237 PM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS TODAY...WILL INCREASE 
  TO 20 TO 25 KNOTS BY TONIGHT. 

* WAVES: SEAS OF 6 TO 8 FEET ARE LIKELY TODAY OUT TO 60 NAUTICAL 
  MILES...INCREASING TO 8 TO 10 FEET BETWEEN 20 AND 60 NAUTICAL 
  MILES OFFSHORE BY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
168 
WHUS74 KBRO 200013
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
713 PM CDT MON MAR 19 2012

...ADVERSE MARINE CONDITIONS ARE EXPECTED FROM THIS EVENING
THROUGH TUESDAY ALONG THE LOWER TEXAS COASTLINE...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED AHEAD OF AND BEHIND 
THE TUESDAY PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORIES ARE
LIKELY ALONG THE LOWER TEXAS COAST THROUGH THE MIDDLE OF THIS
WEEK.

GMZ130-132-135-200815-
/O.EXT.KBRO.SI.Y.0026.000000T0000Z-120320T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
713 PM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 AM CDT
TUESDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 AM
CDT TUESDAY. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED ACROSS MUCH
  OF THE WESTERN AND CENTRAL PORTIONS OF THE LAGUNA MADRE...WITH
  OCCASIONAL GUSTS AROUND 30 KNOTS POSSIBLE. THE SOUTHEAST WINDS
  ON THE THE EASTERN SIDE OF THE BAY CLOSER TO SOUTH PADRE ISLAND
  WILL BE A LITTLE CALMER. ROUGH BAY WATERS WILL BE EXPECTED ACROSS
  MUCH OF THE CENTRAL AND WESTERN PORTIONS OF THE LAGUNA MADRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$

GMZ150-155-170-175-200815-
/O.CON.KBRO.SC.Y.0023.000000T0000Z-120320T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
713 PM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED THIS
  EVENING AND THROUGH THE OVERNIGHT HOURS ACROSS THE LOWER TEXAS
  GULF WATERS. SOME GUSTS FROM 25 TO 30 KNOTS WILL BE POSSIBLE
  LATER TONIGHT. 

* WAVES: SEAS OF 6 TO 8 FEET WILL BE EXPECTED THROUGHOUT THE NIGHT
  POSSIBLY REACHING INTO THE 7 TO 9 FOOT RANGE LATE TONIGHT INTO
  EARLY TUESDAY MORNING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
304 
WHUS74 KBRO 200842
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
342 AM CDT TUE MAR 20 2012

...ADVERSE MARINE CONDITIONS WILL CONTINUE OVER THE MARINE AREA...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED AHEAD OF AND BEHIND THE
TUESDAY PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORIES WILL
LIKELY CONTINUE THROUGH THE MIDDLE OF THE WEEK.

GMZ150-155-170-175-201400-
/O.EXT.KBRO.SC.Y.0023.000000T0000Z-120321T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
342 AM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED TO
  CONTINUE THIS MORNING OVER THE LOWER TEXAS GULF WATERS. SOME
  GUSTS IN EXCESS OF 35 KNOTS WILL BE POSSIBLE. SOME DECREASE IN
  SPEED SHOULD OCCUR THIS AFTERNOON...AS WINDS BECOME
  NORTHWESTERLY WHEN A FRONT MOVES INTO THE GULF WATERS.

* WAVES: SEAS OF 7 TO 9 FEET ARE POSSIBLE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$

GMZ130-132-135-201200-
/O.CON.KBRO.SI.Y.0026.000000T0000Z-120320T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
342 AM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 AM
CDT THIS MORNING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 AM CDT
THIS MORNING. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED ACROSS MUCH
  OF THE WESTERN AND CENTRAL PORTIONS OF THE LAGUNA MADRE THROUGH
  SUNRISE...WITH OCCASIONAL GUSTS AROUND 30 KNOTS POSSIBLE. THE
  SOUTHEAST WINDS ON THE THE EASTERN SIDE OF THE BAY...CLOSER TO
  SOUTH PADRE ISLAND WILL BE A LITTLE CALMER. ROUGH BAY WATERS
  WILL BE EXPECTED ACROSS MUCH OF THE CENTRAL AND WESTERN PORTIONS
  OF THE LAGUNA MADRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
928 
WHUS74 KBRO 201510
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1010 AM CDT TUE MAR 20 2012

...ADVERSE MARINE CONDITIONS WILL CONTINUE OVER THE OFFSHORE WATERS...

.STRONG WINDS AND ROUGH SEAS ARE EXPECTED AHEAD OF AND BEHIND THE
PASSAGE OF A COLD FRONT. SMALL CRAFT ADVISORIES WILL LIKELY
CONTINUE THROUGH THE MIDDLE OF THE WEEK.

GMZ150-155-170-175-202315-
/O.CON.KBRO.SC.Y.0023.000000T0000Z-120321T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1010 AM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST WINDS AROUND 20 KNOTS ARE EXPECTED TO CONTINUE
  THIS MORNING OVER THE LOWER TEXAS GULF WATERS. SOME DECREASE IN
  SPEED SHOULD OCCUR THIS AFTERNOON...AS WINDS BECOME WESTERLY
  WHEN A WEAK COLD FRONT MOVES INTO THE GULF WATERS.

* WAVES: SEAS OF 6 TO 8 FEET NEARSHORE...9 TO 11 FEET OFFSHORE
  WILL CONTINUE THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN BROWNSVILLE.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 18, 3:50 AM CDT, 10 minutes earlier.

Area forecast discussion, Mar 18, 3:50 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
350 AM CDT SUN MAR 18 2012

.SHORT TERM /TODAY THROUGH MONDAY/...
WELL ADVERTISE MID TO UPPER LEVEL TROUGH DIGGING FURIOUSLY OVER
SOUTHERN CALIFORNIA THIS MORNING. THIS TROUGH SHOULD CONTINUE TO DIG
SOUTH WITH A 160+ MPH JET ON THE WEST SIDE BEFORE TURNING EASTWARD
TONIGHT. BROAD SUBTROPICAL FLOW EAST OF THE MAIN TROUGH CONTINUES TO
SPREAD A THICK CIRRUS ACROSS MUCH OF NORTHERN AND EASTERN MEXICO AND
SOUTH TEXAS. SOME CONVECTION IS OCCURRING IN THE WEAK DIVERGENT FLOW
OVER NUEVO LEON BUT HAS BEEN WEAKENING AS IT APPROACHES TAMAULIPAS.
QUESTION FOR TODAY AND TONIGHT WILL ANY ADDITIONAL CONVECTIVE
ACTIVITY FORMING OVER MEXICO REACH OUR CWA. LIMITED LOW AND MID
LEVEL MOISTURE AND STRONG CAP WILL LIKELY BE THE CONTROLLING FACTORS
IN LIMITING CONVECTION IN OUR REGION THE NEXT 24 TO 36 HOURS.
HOWEVER CAN NOT RULE OUT A FEW SHOWERS SURVIVING THE HOSTEL
ENVIRONMENT AND WORKING THEIR WAY INTO AT THE WESTERN COUNTIES. RAIN
CHANCES WILL BE LOW BUT MEASURABLE RAIN IS NOT ANTICIPATED.

ANOTHER DAY OF BREEZY CONDITIONS BEFORE STRONGER WINDS DEVELOP
MONDAY AS THE LOW PRESSURE TROUGH EDGES CLOSER. GFS MOST BULLISH
WITH THE LOW LEVEL JET STRENGTHEN TO 40 KNOTS TONIGHT AND SHOWING
LITTLE WEAKENING MONDAY BEFORE PEAKING OVER 50S KNOTS MONDAY NIGHT
A WIND ADVISORY IS NOT OUT OF THE QUESTION FOR MONDAY BUT THE
THICKER CLOUDS COVER MAY LIMIT THE MIXING OF THE STRONGEST WINDS TO
THE SURFACE. COULD SEE STRONG GUSTS OVER 30MPH WELL INTO MONDAY
EVENING.

THE THICK CLOUDS HAD A NUMBER ON TEMPERATURES YESTERDAY AFTERNOON
KEEPING HIGHS IN CHECK. LOOKING FOR SIMILAR CONDITIONS TODAY AND
MONDAY. THE COOLER OR NOT AS HOT MAV GUIDANCE WILL BE THE MODEL OF
CHOICE.  OVERNIGHT LOWS TONIGHT WILL LIKELY BE WARM WITH A STEADY
BREEZE AND THE CLOUDS COVER LIMITING MUCH OF ANY HEAT LOST. /59/

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MOST OF THE WEATHER IMPACTS FOR THE LONG TERM PORTION OF THE
FORECAST STILL APPEAR TO BE ASSOCIATED WITH THE PASSAGE OF A FRONT
IN THE MONDAY NIGHT/TUESDAY MORNING TIME FRAME.

THE GOOD NEWS...THE LATEST MEDIUM RANGE MODELS APPEAR TO BE IN A
LITTLE BETTER AGREEMENT EARLY THIS MORNING WITH REGARD TO THE
SYNOPTIC SCALE EVOLUTION/TIMING OF THE STORM SYSTEM.  THE BAD
NEWS...THAT DOES NOT MAKE THE FORECAST ANY EASIER.

A LONGWAVE TROUGH AXIS IS EXPECTED TO BE LOCATED JUST EAST OF THE
FOUR CORNERS REGION MONDAY NIGHT.  AN APPROACHING 250MB JET
STREAK...ROUNDING THE BASE OF THE UPPER TROUGH...WILL LIKELY AID IN
SOME SURFACE CYCLOGENESIS ALONG THE FRONT OVER THE MEXICAN STATES OF
COAHILA OR NUEVO LEON MONDAY NIGHT.  LARGE SCALE ASCENT AHEAD OF THE
STORM SYSTEM WILL LIKELY RESULT IN SOME CONVECTIVE DEVELOPMENT ALONG
THE FRONT.

THE APPROACH OF THE UPPER TROUGH WILL LIKELY RESULT IN SOME COOLING
IN THE MID-LEVELS OF THE ATMOSPHERE OVERNIGHT...AS THE SURFACE LOW
AND COLD FRONT MOVE ACROSS OUR AREA.  THIS MAY WEAKEN THE STRONG
CAPPING INVERSION JUST ENOUGH TO ALLOW A LITTLE BETTER COVERAGE OF
SHOWERS AND STORMS TO BE SEEN /ESPECIALLY/ OVER OUR NORTHERN TIER OF
COUNTIES.

THUNDERSTORM INTENSITY REMAINS IN QUESTION EARLY THIS SUNDAY
MORNING.  KINEMATIC FIELDS APPEAR TO BE INDICATIVE OF STRONG/SEVERE
STORMS...WITH BOUNDARY LAYER WIND SPEEDS BETWEEN 40 AND 50 KNOTS
ANTICIPATED.  THE LOW-LEVEL SHEAR PARAMETERS APPEAR TO BE IN PLACE
ACROSS THE REGION AS WELL...AS THE MAGNITUDE OF SURFACE TO 1KM BULK
SHEAR INCREASES REGION WIDE BETWEEN 7PM MONDAY AND 1AM TUESDAY.  THE
INSTABILITY APPEARS TO BE THERE AS WELL.  LIFTED INDICES OVER THE
UPPER VALLEY MAY RANGE BETWEEN -5 AND -7 DEGREES CELSIUS BY
MIDNIGHT...WITH SURFACE-BASED CAPE VALUES POSSIBLY IN EXCESS OF 3000
JOULES/KG SHOWN ON MODEL FORECAST SOUNDINGS.

HOWEVER...THE SAME MODEL FORECAST SOUNDINGS CONTINUE TO SHOW A
STRONG CAPPING INVERSION /3-5 DEGREES CELSIUS/ OVER THE NORTHERN
TIER OF COUNTIES AND RISING LCL HEIGHTS.  IN ADDITION...THE GREATEST
UPPER-LEVEL DIFFLUENCE APPEARS TO OCCUR NORTH OF OUR FORECAST AREA.
THIS LEADS ME TO BELIEVE THAT BOTH THE CONVECTIVE COVERAGE AND
INTENSITY WILL LIKELY REMAIN RATHER LIMITED IN OUR AREA AS THE STORM
SYSTEM MOVES THROUGH.  BECAUSE OF THIS UNCERTAINTY...THE POSSIBILITY
OF STRONG /NOT SEVERE/ STORMS WILL CONTINUE TO BE MENTIONED IN THIS
MORNING/S HAZARDOUS WEATHER OUTLOOK.  PRECIPITATION PROBABILITIES
WILL REMAIN GREATEST OVER OUR NORTHERN COUNTIES WITH THIS FORECAST
PACKAGE.

IN GENERAL...I EXPECT A RATHER NARROW LINE OF CONVECTION /A
SO-CALLED SQUEEGEE LINE/ TO MOVE ACROSS THE FORECAST AREA ALONG THE
COLD FRONT.  THUNDERSTORMS/FRONT WILL LIKELY MOVE EAST OF THE US-281
CORRIDOR SOMETIME BETWEEN 2 AND 5 AM...THEN OFFSHORE BETWEEN 7 AND 9
AM.  DRIER AIR WILL MOVE INTO THE REGION BEHIND THE FRONT...BRINGING
AN END TO ANY CONVECTION BY TUESDAY AFTERNOON.  OF COURSE...THIS FAR
OUT...THE TIMING IS SUBJECT TO CHANGE.

A CUTOFF LOW IS FORECAST TO DEVELOP OVER THE SOUTHERN PLAINS BY
TUESDAY NIGHT...AS THE LONGWAVE TROUGH BECOMES SEPARATED
/MORE-OR-LESS/ FROM THE NORTHERN STREAM ENERGY.  AS A RESULT...THE
UPPER LEVEL SYSTEM WILL LIKELY EJECT INTO THE MISSISSIPPI VALLEY
THURSDAY.  SURFACE HIGH PRESSURE/UPPER-LEVEL RIDGING SHOULD BUILD
INTO OUR AREA FROM THE WEST IN WAKE OF THE STORM SYSTEM...AND
PROVIDE DRY WEATHER CONDITIONS INTO NEXT WEEKEND.

THE TERM COLD FRONT MAY BE SOMEWHAT OF A MISNOMER THIS TIME OF
YEAR.  SLIGHTLY ABOVE NORMAL HIGHS FOR MIDDLE AND LATE MARCH /LOWER
AND MIDDLE 80S/ WILL LIKELY DROP TO NEAR NORMAL /AROUND 80/ AFTER
THE FRONT.  THE BIG DIFFERENCE WILL BE FELT IN OVERNIGHT LOWS...AS
MINIMUM TEMPERATURES IN THE 50S COULD BE SEEN IN WAKE OF THE FRONT.
THIS MAY BE DUE MORE TO THE DRIER AIRMASS IN PLACE THAN A DRASTIC
CHANGE IN TEMPERATURE.

THANKS TO THE STORM PREDICTION CENTER FOR COORDINATION AND
COLLABORATION THIS MORNING.  /53/

&&

.MARINE...
TODAY THROUGH MONDAY...STRONG UPPER TROUGH MOVING INTO SOUTHERN
CALIFORNIA THIS MORNING WILL EVENTUALLY STRENGTHEN THE PRESSURE
GRADIENT ACROSS THE LOWER TEXAS COASTAL WATERS. AS HAS BEEN THE CASE
THE LAST TWO DAYS STRONGER WINDS TO RESIDE OVER THE LAGUNA TODAY
WITH SMALL CRAFT ADVISORIES TO BE POSTED FOR THE AFTERNOON. AS THE
GRADIENT BROADENS AND INTENSIFIES STRONGER WINDS WILL AFFECT THE
OFFSHORE WATERS TONIGHT AND MONDAY WITH SMALL CRAFT ADVISORY
CONDITIONS SPREADING OFFSHORE.  /59/

MONDAY NIGHT THROUGH THURSDAY...A STRENGTHENING PRESSURE
GRADIENT...FOLLOWED BY THE PASSAGE OF A COLD FRONT...WILL LIKELY
RESULT IN ADVERSE CONDITIONS ACROSS THE MARINE AREA INTO TUESDAY.
SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR THIS TIME PERIOD.
EXPECT WIND AND SEAS TO ABATE BY WEDNESDAY...WITH IMPROVING
CONDITIONS ANTICIPATED INTO THE END OF THE UPCOMING WEEK.  /53/

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  80  71  83  74 /  10  10  20  20
BROWNSVILLE          82  71  83  74 /  10  10  20  20
HARLINGEN            84  71  85  74 /  10  10  20  20
MCALLEN              86  73  88  74 /  10   0  20  20
RIO GRANDE CITY      86  73  90  72 /  10  10  20  20
SOUTH PADRE ISLAND   76  71  80  74 /  10  10  20  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING
     FOR GMZ130-132-135.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM FORECASTER... BOGORAD
LONG TERM FORECASTER... BUTTS
Hazardous weather outlook, Mar 17, 7:05 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
705 PM CDT SAT MAR 17 2012

TXZ248>257-181030-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
705 AM CDT SAT MAR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG SOUTHEAST TO SOUTH WINDS SUNDAY THROUGH MONDAY...MAINLY
DURING THE AFTERNOON...MAY APPROACH WIND ADVISORY LEVELS.
SUSTAINED WINDS OF 30 MPH OR GREATER AND WIND GUSTS OF 40 MPH WILL
BE POSSIBLE.

A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS AND THE LOWER RIO
GRANDE VALLEY TUESDAY. A BAND OF STRONG THUNDERSTORMS MAY DEVELOP
ALONG THE FRONT.

VERY DRY AIR WEDNESDAY WILL LOWER RELATIVE HUMIDITY LEVELS BELOW
25 PERCENT AND APPROACHING THE SINGLE DIGITS ACROSS WESTERN
COUNTIES OF DEEP SOUTH TEXAS. NORTH WINDS OF 15 TO 20 MPH TO
COMBINE WITH THE EXTREMELY LOW HUMIDITY TO ELEVATE THE FIRE
WEATHER THREAT AND A RED FLAG WARNING MAY BE NECESSARY.

RIP CURRENT RISK WILL BE MODERATE TO HIGH SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-181030-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
705 PM CDT SAT MAR 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SMALL CRAFT ADVISORIES MAY BE NECESSARY FOR ALL COASTAL WATERS
SUNDAY THROUGH TUESDAY AND POSSIBLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.